Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 40, NWS Green Bay, WI

June 15, 20225 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2022, 6:51 PM CDT for 5 counties in Wisconsin. It was in force for 69 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 6:51 PM CDT (23:51 UTC)
Expired
Jun 15, 2022, 8:00 PM CDT
In force
69 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Brown County, WI, Door County, WI, Kewaunee County, WI, Marinette County, WI, Oconto County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:59 PM CDTTSTM WND DMG4 Sse Potawatomi State, WIFIRE DEPARTMENT REPORT OF MULTIPLE TREES AND POWER LINES DOWN NEAR STURGEON BAY AND WI HWY 42. TIME ESTIMATED FROM RADAR.
Jun 15, 7:35 PM CDTTSTM WND GST 46Washington Island, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:28 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1556 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

431 
WUUS53 KGRB 152351
SVRGRB
WIC009-029-061-075-083-160100-
/O.NEW.KGRB.SV.W.0040.220615T2351Z-220616T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
651 PM CDT Wed Jun 15 2022

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Brown County in northeastern Wisconsin...
  Kewaunee County in northeastern Wisconsin...
  Southern Marinette County in northeastern Wisconsin...
  Door County in northeastern Wisconsin...
  Central Oconto County in northeastern Wisconsin...

* Until 800 PM CDT.

* At 651 PM CDT, severe thunderstorms were located along a line
  extending from 7 miles southeast of Pound to 9 miles northeast of
  Oconto to 12 miles west of Sturgeon Bay to near Luxemburg to
  Bellevue Town, moving northeast at 70 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Bay Shore Park, Algoma and Luxemburg around 700 PM CDT.
  Marinette, Sturgeon Bay and Menominee around 705 PM CDT.
  Egg Harbor around 710 PM CDT.

Other locations in the path of these severe thunderstorms include
Jacksonport, Ephraim and Newport State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

&&

LAT...LON 4453 8741 4439 8806 4486 8789 4505 8812
      4528 8770 4517 8774 4506 8752 4494 8759
      4490 8777 4463 8793 4487 8764 4493 8745
      4507 8736 4517 8744 4524 8734 4522 8721
      4541 8698 4543 8682 4538 8676
TIME...MOT...LOC 2351Z 232DEG 61KT 4502 8792 4495 8770 4476 8760 4460
8763 4446 8792

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kurimski
4 follow-up statements
679 
WWUS53 KGRB 160002
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
702 PM CDT Wed Jun 15 2022

WIC009-083-160011-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Brown WI-Oconto WI-
702 PM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BROWN AND CENTRAL
OCONTO COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

LAT...LON 4454 8741 4481 8770 4493 8763 4490 8777
      4499 8776 4499 8784 4516 8792 4528 8770
      4517 8774 4506 8752 4488 8760 4493 8745
      4507 8736 4517 8744 4524 8734 4522 8721
      4541 8698 4543 8682 4538 8676
TIME...MOT...LOC 0001Z 231DEG 61KT 4511 8776 4504 8754 4485 8744 4468
8740 4454 8751

$$

WIC029-061-075-160100-
/O.CON.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Kewaunee WI-Marinette WI-Door WI-
702 PM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN KEWAUNEE...SOUTHERN MARINETTE AND DOOR COUNTIES...

At 701 PM CDT, severe thunderstorms were located along a line
extending from 6 miles west of Menominee to near Marinette to near
Sturgeon Bay to near Algoma to near Kewaunee, moving northeast at 70
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Sturgeon Bay around 705 PM CDT.
  Menominee and Egg Harbor around 710 PM CDT.

Other locations in the path of these severe thunderstorms include
Jacksonport, Ephraim and Newport State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4454 8741 4481 8770 4493 8763 4490 8777
      4499 8776 4499 8784 4516 8792 4528 8770
      4517 8774 4506 8752 4488 8760 4493 8745
      4507 8736 4517 8744 4524 8734 4522 8721
      4541 8698 4543 8682 4538 8676
TIME...MOT...LOC 0001Z 231DEG 61KT 4511 8776 4504 8754 4485 8744 4468
8740 4454 8751

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Bersch
288 
WWUS53 KGRB 160015
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
715 PM CDT Wed Jun 15 2022

WIC061-075-160024-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Kewaunee WI-Marinette WI-
715 PM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KEWAUNEE AND
SOUTHERN MARINETTE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

LAT...LON 4517 8697 4507 8700 4501 8710 4489 8714
      4472 8729 4487 8750 4488 8762 4494 8763
      4491 8777 4496 8776 4499 8763 4509 8759
      4524 8734 4522 8721 4533 8707 4534 8701
      4541 8698 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0014Z 231DEG 61KT 4524 8753 4517 8731 4498 8721 4481
8717 4476 8721

$$

WIC029-160100-
/O.CON.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Door WI-
715 PM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR DOOR COUNTY...

At 714 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Menominee to 7 miles west of
Ephraim to Jacksonport to 8 miles southeast of Sturgeon Bay, moving
northeast at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

These severe storms will be near...
  Ephraim around 720 PM CDT.
  Newport State Park around 730 PM CDT.

Other locations impacted by these severe thunderstorms include
Peninsula Center, Fish Creek, Peninsula State Park, Valmy, Ellison
Bay, Whitefish Bay, Rock Island State Park, Carlsville, Washington
Island and Sister Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
&&

LAT...LON 4517 8697 4507 8700 4501 8710 4489 8714
      4472 8729 4487 8750 4488 8762 4494 8763
      4491 8777 4496 8776 4499 8763 4509 8759
      4524 8734 4522 8721 4533 8707 4534 8701
      4541 8698 4540 8684 4543 8682 4538 8676
TIME...MOT...LOC 0014Z 231DEG 61KT 4524 8753 4517 8731 4498 8721 4481
8717 4476 8721

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Bersch
244 
WWUS53 KGRB 160042
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
742 PM CDT Wed Jun 15 2022

WIC029-160100-
/O.CON.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Door WI-
742 PM CDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHERN DOOR COUNTY...

At 742 PM CDT, severe thunderstorms were located along a line over 
Washington Island or extending from 16 miles south of Escanaba to 13 
miles east of Newport State Park to 24 miles east of Ephraim to 22 
miles east of Jacksonport, moving northeast at 70 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
northern Door County, including the following locations... Washington
Island, Rock Island State Park, Sister Bay, Rowleys Bay and Ellison
Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Wisconsin.

&&

LAT...LON 4517 8697 4507 8700 4522 8721 4533 8707
      4534 8701 4541 8698 4541 8693 4540 8693
      4541 8692 4540 8684 4543 8682 4541 8680
      4538 8676
TIME...MOT...LOC 0042Z 232DEG 61KT 4551 8704 4544 8682 4525 8672 4508
8668 4503 8672

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Bersch
218 
WWUS53 KGRB 160057
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
757 PM CDT Wed Jun 15 2022

WIC029-160105-
/O.EXP.KGRB.SV.W.0040.000000T0000Z-220616T0100Z/
Door WI-
757 PM CDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DOOR COUNTY WILL
EXPIRE AT 800 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty 
winds and heavy rain are still possible with these thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4517 8697 4507 8700 4522 8721 4533 8707
      4534 8701 4541 8698 4541 8693 4540 8693
      4541 8692 4540 8684 4543 8682 4541 8680
      4538 8676
TIME...MOT...LOC 0055Z 232DEG 61KT 4563 8682 4556 8660 4537 8650 4520
8646 4515 8650

$$

Bersch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:53 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 15, 5:53 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
553 PM CDT Wed Jun 15 2022

Updated aviation portion for 00Z TAF issuance
and new information added to update section

.UPDATE...
Issued at 548 PM CDT Wed Jun 15 2022

Threat for widespread damaging winds in E-C WI has increased
substantially during the past hour. KGRB WSR88D indicating over 90
kt inbounds on 0.5 elevation slice of base velocity. There will
also be a risk of tornadoes with circulations that develop within
the line.

Threat is much lower over N-C WI, but need to see the storms
currently over that area shift off to the east before we can clear
the watch from that area.
&&

.SHORT TERM...Tonight and Thursday
Issued at 235 PM CDT Wed Jun 15 2022

Showers and thunderstorms are currently developing to the west of
the cwa, and even in the western cwa, early this afternoon ahead
of an approaching cold front. Although these storms are currently
not severe, the aforementioned cold front is expected to overcome
the capping inversion in place. Once this occurs, thunderstorms
will have sufficient ingredients for severe weather as SBCAPE
values are 2-3 J/g along with steep mid level lapse rates and very
strong winds just off the surface. If storms are discrete and
supercellular 0-1 km shear values of 15 to 20 knots will be
sufficient for some tornadoes. If storms coalesce into a more
linear mode, as suggested by the hi-res models shortly after
discrete cells form, 0-3 km shear values around 30 knots from the
southwest will raise the threat for QLCS tornadoes if any part of
the line becomes normal to these shear vectors. Given all these
parameters in place, all severe weather modes are on the table
through this evening with damaging winds, large hail, and a few
tornadoes possible.

In addition to severe weather, flash flooding will be possible as
PWAT values soar to 1.5 to 2 inches. Although storms are not
expected to be slow moving, the southern portion of portions of
central and east-central Wisconsin received 1 to 2 inches of rain
during the last 2 days. This would pose an increased threat for
flooding across these areas as soil moisture is already fairly
high.

The storms should exit the area late this evening, with clearing
skies during the overnight hours. A tight pressure gradient on
Thursday will cause surface winds to increase precipitously during
the morning hours, gusting to 40 mph or more at times during the
day on Thursday. Although temperatures will still be warm on
Thursday with highs in the 80s, dew points falling into the 50s
will make for a more pleasant day across the area.

.LONG TERM...Thursday Night Through Wednesday
Issued at 235 PM CDT Wed Jun 15 2022

High pressure will keep the weather dry to end the work week and
into the first part of the weekend as temperatures return to more
seasonable levels. Isentropic lift ahead of a warm front could
bring some showers and isolated thunderstorms late in the weekend.
Instability looks to be fairly limited; therefore, mainly showers
and a few thunderstorms are expected.

Temperatures will soar behind the departing warm front for the
early part of next week, as highs soar back into the 90s away from
Lake Michigan. Some weak shortwaves tracking around the periphery
of the upper level ridge across the western Great Lakes could
bring some isolated to scattered thunderstorm to the region at
times during the early part of the week; however exact timing of
these features is problematic at best this far out.

A cold front will track through the region late Tuesday into
early Wednesday as the upper level ridge breaks down. This will
allow for additional isolated to scattered showers and
thunderstorm through the middle part of the week as temperatures
moderate a bit back into the 80s for Wednesday.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 548 PM CDT Wed Jun 15 2022

The primary aviation issue will be thunderstorms this evening.
Destructive winds are possible in E-C WI.

Gusty surface winds will be the primary aviation weather issue
tomorrow.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Kurimski
AVIATION.......Skowronski
Hazardous weather outlook, Jun 15, 1:54 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
154 PM CDT Wed Jun 15 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are likely this afternoon and evening.
Damaging winds, large hail, torrential rain, and isolated
tornadoes are the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Southwest winds gusting over 40 mph could produce minor tree or
power line damage on Thursday.

Occasional thunderstorms are possible next week, but it is too
early to pin down specific timing.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LMZ521-522-541>543-161900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
154 PM CDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected late this afternoon and evening. Strong
to severe storms are likely, with strong winds, large hail, and
isolated waterspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory is in effect for southwest winds gusting
to around 30 knots Thursday.

Occasional thunderstorms are possible next week. Any thunderstorm
would pose a hazard to mariners.

Kurimski

In the hours before

Local storm report, Jun 15, 6:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     3 WNW WAUTOMA           44.07N 89.34W
06/15/2022                   WAUSHARA           WI   PUBLIC

            TREE AND POWER LINES DOWN.

&&
Local storm report, Jun 15, 6:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
643 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 WNW WAUTOMA           44.07N 89.32W
06/15/2022                   WAUSHARA           WI   PUBLIC

            TREES AND POWER LINES DOWN.

&&
Local storm report, Jun 15, 6:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 WSW MENASHA           44.19N 88.46W
06/15/2022                   WINNEBAGO          WI   PUBLIC

&&
Local storm report, Jun 15, 6:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
645 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     4 NNW STEVENS POINT     44.57N 89.59W
06/15/2022                   PORTAGE            WI   PUBLIC

            TREE LIMBS BROKEN.

&&
Local storm report, Jun 15, 6:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
649 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     TSTM WND DMG     4 W WAUTOMA             44.06N 89.37W
06/15/2022                   WAUSHARA           WI   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

0541 PM     TSTM WND DMG     2 SSW AURORAVILLE       44.01N 89.02W
06/15/2022                   WAUSHARA           WI   PUBLIC

            TREE LIMBS DOWN.

0606 PM     TSTM WND DMG     4 NNW STEVENS POINT     44.56N 89.59W
06/15/2022                   PORTAGE            WI   PUBLIC

            REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
            POWER POLES BROKEN.

&&
Local storm report, Jun 15, 6:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
650 PM CDT WED JUN 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     1 WNW APPLETON          44.27N 88.42W
06/15/2022                   OUTAGAMIE          WI   PUBLIC

            TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:38 AM CDTSpecial Weather StatementGRBMarathon, Wood37 min
Jun 15, 3:03 AM CDTGale WatchGRB12 hr
Jun 15, 3:41 AM CDTSpecial Weather StatementGRBMarathon49 min
Jun 15, 4:17 AM CDTSpecial Weather StatementGRBLanglade28 min
Jun 15, 4:21 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Shawano39 min
Jun 15, 4:56 AM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida34 min
Jun 15, 5:16 AM CDTSpecial Weather StatementGRBVilas44 min
Jun 15, 5:52 AM CDTSpecial Weather StatementGRBForest23 min
Jun 15, 5:56 AM CDTSevere Thunderstorm WarningGRBFlorence, Forest19 min
Jun 15, 12:59 PM CDTSpecial Weather StatementGRBPortage46 min
Jun 15, 3:07 PM CDTSmall Craft AdvisoryGRB31 hr
Jun 15, 3:57 PM CDTSpecial Weather StatementGRBLincoln33 min
Jun 15, 4:19 PM CDTTornado WarningGRBWood26 min
Jun 15, 4:25 PM CDTSpecial Weather StatementGRBMarathon35 min
Jun 15, 4:36 PM CDTSpecial Weather StatementGRBForest, Oneida39 min
Jun 15, 4:48 PM CDTSevere Thunderstorm WarningGRBPortage, Wood57 min
Jun 15, 4:57 PM CDTTornado WarningGRBLanglade, Lincoln, Marathon33 min
Jun 15, 4:59 PM CDTTornado WarningGRBPortage, Wood31 min
Jun 15, 5:02 PM CDTSevere Thunderstorm WarningGRBWaushara60 min
Jun 15, 5:13 PM CDTTornado WarningGRBWaushara32 min
Jun 15, 5:22 PM CDTSevere Thunderstorm WarningGRBMarathon, Menominee, Outagamie, Shawano, Waupaca38 min
Jun 15, 5:28 PM CDTTornado WarningGRBLanglade, Marathon32 min
Jun 15, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBOutagamie, Waupaca, Winnebago65 min
Jun 15, 5:41 PM CDTTornado WarningGRBMenominee, Shawano19 min
Jun 15, 5:49 PM CDTTornado WarningGRBOutagamie, Waupaca, Waushara26 min
Jun 15, 5:54 PM CDTSevere Thunderstorm Warning Destructive damage threatGRBOutagamie, Waupaca, Winnebago36 min
Jun 15, 5:56 PM CDTTornado WarningGRBOutagamie, Shawano, Waupaca34 min
Jun 15, 5:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBLanglade, Menominee, Oconto, Outagamie, Shawano, Waupaca32 min
Jun 15, 5:59 PM CDTSpecial Marine WarningGRB2 hr
Jun 15, 6:01 PM CDTTornado WarningGRBForest, Langlade, Oconto29 min
Jun 15, 6:15 PM CDTSevere Thunderstorm Warning Considerable damage threatGRBBrown, Calumet, Door, Kewaunee, Marinette, Oconto and 4 more45 min
Jun 15, 6:17 PM CDTTornado WarningGRBBrown, Outagamie28 min
Jun 15, 6:17 PM CDTTornado WarningGRBOconto, Shawano28 min
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBMarinette, Oconto52 min
Jun 15, 6:34 PM CDTTornado WarningGRBMarinette26 min
Jun 15, 6:39 PM CDTTornado WarningGRBMarinette, Oconto36 min
Jun 15, 6:40 PM CDTTornado WarningGRBMarinette20 min
Jun 15, 6:43 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Winnebago28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.